# SDR COM31089

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356CA
- Make and model: Saab SF340A
- Aircraft serial: 340A034
- System (JASC): 6120 · Propeller Controlling System
- Part: Gear Box
- Condition: Low Oil
- Location: Rt Prop
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PROPELLER WILL NOT COME OUT OF FEATHER.  SERVICED RT PROPELLER GEAR BOX TO PROPER OIL LEVEL.
